UPM Institutional Repository

On collectionwise Hausdorff bitopological spaces


Bouseliana, Hend M. and Kilicman, Adem (2012) On collectionwise Hausdorff bitopological spaces. Malaysian Journal of Mathematical Sciences, 6 (2). pp. 137-145. ISSN 1823-8343; ESSN: 2289-750X


In this work, we introduce the concept of collectionwise Hausdorff bitopological spaces by using p1 -open sets. Further, we also study the relations of collection wise Hausdorff spaces with some separation axioms and paralindeloff bitopological spaces.

Download File


Download (94kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Bitopological spaces; Collectionwise Hausdorff
Depositing User: Nabilah Mustapa
Date Deposited: 04 Sep 2015 13:09
Last Modified: 04 Sep 2015 13:09
URI: http://psasir.upm.edu.my/id/eprint/38925
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item